| Catalog Number |
517750 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the doctor did scrotal exploratory surgery to assess why the patient said the implant was not working.There was a lot of extra tubing visible through the scrotal skin preoperatively.The doctor felt the tubing was getting kinked when the patient pumped it.The pump was explanted and replaced.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.